# SDR AALA980251

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Longeron
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL FRAME HAS CORROSION BETWEEN 50L AND 50R STA 775.  INSTALLED REPAIR ANGLE PER SRM 53-30-00 PAGE 31.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
